Osaka Journal of Mathematics

On $t$-designs

Dijen K. Ray-Chaudhuri and Richard M. Wilson

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 3 (1975), 737-744.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200758175

Mathematical Reviews number (MathSciNet)
MR0392624

Zentralblatt MATH identifier
0342.05018

Subjects
Primary: 05B30: Other designs, configurations [See also 51E30]

Citation

Ray-Chaudhuri, Dijen K.; Wilson, Richard M. On $t$-designs. Osaka J. Math. 12 (1975), no. 3, 737--744. https://projecteuclid.org/euclid.ojm/1200758175


Export citation